# SDR FDEA201707111905

- Difficulty date: July 11, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 78,546 hours, 14,290 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION, FOUND SIX FASTENER HOLES CRACKED. HAND WING SKIN PANEL OUTER WING ACCESS DOOR AT XORS 696.730.   REPAIRED IAW SRM 57-20-02-2R, FIG 201, REPAIR 5. THE REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
